# SDR ASOA20131017119

- Difficulty date: October 17, 2013
- Submitted: October 22, 2013
- Operation: Air carrier
- Aircraft: N11539
- Make and model: Emb EMB-145LR
- Aircraft serial: 145536
- Aircraft time: 29,110 hours, 22,235 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Unknown
- Condition: Odor
- Location: Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CREW REPORTED A STRONG ELECTRICAL ODOR COMING FROM COFFEEMAKER WHEN TURNED ON, ODOR WENT AWAY WHEN TURNED OFF.  MX PERFORMED OPS CHECK OF THE COFFEEMAKER WITH NO FAULTS NOTED.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
